RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Teor. Veroyatnost. i Primenen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2007, Volume 52, Issue 3  


Abel prize is awarded to S. R. S. Varadhan
417
Critical Galton–Watson process: The maximum of total progenies within a large window
V. A. Vatutin, V. I. Vakhtel', K. Fleischmann
419
Scaled entropy of filtrations of $\sigma$-fields
A. M. Vershik, A. D. Gorbul'skii
446
On extension of $f$-divergence
A. A. Gushchin
468
On asymptotic expansions in the central limit theorem
V. N. Sobolev
490
Pricing with coherent risk
A. S. Cherny
506
A stochastic differential equation framework for the timewise dynamics of turbulent velocities
O. E. Barndorff-Nielsen, J. Schmiegel
541
Convergence rates in the law of large numbers for Banach-valued dependent variables
J. Dedecker, F. Merlevede
562

Short Communications
Galton–Watson processes attaining a high level
V. I. Afanasyev
588
A general discrete limit theorem in the space of analytic functions for the Matsumoto zeta-function
R. Kacinskaite, A. P. Laurincikas
594
On the polynomial analogue of the Chebyshev expansion
V. V. Senatov
603
On the normal approximation to symmetric binomial distributions
Ch. Hipp, L. Mattner
610

News of Scientific Life
Information on the meetings of the General Seminar of the Department of Probability, Faculty of Mathematics and Mechanics, Moscow State University
618
Information on the Sixth Student Kolmogorov olympiad on the theory of probability
619

Letter to the Editor
On Novak's paper in v. 49, № 2, p. 365–373
S. V. Nagaev
622
Теория вероятностей и ее применения Theory of Probability and its Applications
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019